# SDR 98FDEA00622

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE FLOORBEAM BS 1130, LBL 65 FIG 8 HAVE IN UPPER FLANGE AND LIGHT CORROSION UNDER FLANGE.  REMOVED AND REPLACED CORROSION ON FLOORBEAM WITH FREEZE PLUG SRM 51-10-7.  TREATED AND PRIMED AREA PER MM 51-20-0.
